# SDR SCNA20240311137

- Difficulty date: May 26, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION ON SIDE PLATE RH FROM STA 500A TO STA 500I STR 26R AT FWD CARGO COMPARTMENT. SIDE PLATE RH FROM STA 500A TO STA 500I STR 26 RH AT FWD CARGO WAS REPLACED PER B737-800 SRM 51-40-02-0G-0
